# SDR UIEA2021032200687

- Difficulty date: March 26, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 102,638 hours, 17,075 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION DAMAGES WERE FOUND ON THE RH HORIZONTAL STABILIZER UPPER SKIN BETWEEN RIB 6 / RIB 9 AND OVER THE FRONT SPAR.(  CORROSION WAS REPAIRED ON / ACCORDANCE WITH MEXICANA MRO TRE6755036 REV. A AND BOEING SR 3-5023179131  )
